# SDR ASAA0240237

- Difficulty date: December 14, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6550904
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APU ACCESS DOOR SKIN DENTED AND CHAFED OUT OF LIMITS.  REPAIR IAW SRM.  (M)
